Fatal haemorrhagic gastritis due to thiacetazone

Khanna, B.K. (1989) Fatal haemorrhagic gastritis due to thiacetazone. Indian Journal of Tuberculosis, 36 (4). pp. 237-238.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
121 Kb

Abstract

A case of severe gastritis leading to gastric haemorrhage and death attributable to thiacetazone has reported.

EPrint Type:Article
Uncontrolled Keywords:Gastritis, Thiacetazone, Female, Adult, Haemorrhage, Death, Isoniazid, Streptomycin
Subjects:Digestive System Diseases > Gastrointestinal Diseases > Gastroenteritis
Organic Chemicals > Hydrazines > Isoniazid
Pathological Conditions, Signs and Symptoms > Pathologic Processes > Death
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Glycosides > Aminoglycosides > Streptomycin
Pathological Conditions, Signs and Symptoms > Pathologic Processes > Hemorrhage
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Signs and Symptoms, Digestive
Persons > Age Groups > Adult
Organic Chemicals > Sulfur Compounds > Thiosemicarbazones
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:3357
Deposited By:Mrs Naina Pandita
Deposited On:24 September 2009

Archive Staff Only: edit this record